# SDR SWAA2012051604064

- Difficulty date: May 6, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 77,861 hours, 64,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 6546534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP CORRODED AT BS 520, STR 28R.  REMOVED AND REPLACED CLIP IAW  BAC DWG.
